MAUDE Adverse Event Report: ICU Medical, Inc CADD Solis VIP Pump; Pump, infusion

ICU Medical, Inc CADD Solis VIP Pump; Pump, infusion
Model Number 2120
Medical Device Problem Codes Device Alarm System (1012); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pump failed the volume test, with a measured value of 22.80.The event occurred during testing.There was no patient involvement associated with this event, and no patient harm was reported.
 
Additional Manufacturer Narrative
The suspect pump was returned for evaluation.Review of the event history log (ehl) identified a "pump system fault 41622" alarm during delivery accuracy testing.A review of the 12-month service history found no relevant findings.Visual inspection and functional testing were performed; however, the customer-reported issue could not be confirmed.Further investigation identified a scratched lcd lens, a dented upstream occlusion (uso) seal, and a motor that continued running.The lcd lens, uso seal, and cam flex sensor were replaced.Following repair, the device passed all functional testing.

Brand Name
CADD Solis VIP Pump
Common Device Name
Pump, infusion
Manufacturer (Section D)
ICU Medical, Inc
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
+1(224)706-2300
MDR Report Key50897207
Report Number3012307300-2026-08965
Device Sequence Number5829406
Product Code FRN
UDI-Device Identifier15019517084368
UDI-Public(01)15019517084368(11)160816
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K111275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2120
Device Catalogue Number21-2120-0103-01
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/16/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/16/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown